MedsChat.com
The People's Medicine Community ®

Valparin Chrono Medicine Side Effects

68 Replies Updated




Conversation Starter


Comments Submitted Says:
 
VALPARIN CHRONO MEDICINE SIDE EFFECTS

Showing Replies 1 - 20 of 68 RSS Feed


Page of 4    Next Page     Sorted By:

1
Crystal Says:
 
From what I gathered common side effects while taking Valparin are: Loss of appetite, nausea, weight gain, vomiting, drowsiness, possible hair loss, skin irritation, confusion, and hepatitis.

Do you have any more questions or information to add? Please post back if you do.

Post a Reply   Share page   Report post

Was this helpful?  9 1  
2
nisha luthra Says:
 
i am givig my 2.5 year old baby valparin 200 2.5ml twice a day. I just want to know that is there any sideeffect of this.

Post a Reply   Share page   Report post

Was this helpful?  7 1  
3
BIJU Says:
 
My wife is pregnant and she has been using Valparin Chrono from last 6 years.Morning 300 mg and night 500 mg.As she become pregnant Dr lowered the dosage by 300mg. Please let me know there will be any side effects on babay? Any additional vitamin supplimnet need to have? There is any risk on both mother and baby?

Post a Reply   Share page   Report post

Was this helpful?  17 1  
4
anlib Says:
 
I have been taking valparin choro 300 in the night since 6 years. I wanted to know any side effects in taking this medicine .. and is there any difficulty in pregnancy..

Post a Reply   Share page   Report post

Was this helpful?  4 5  
5
MON Says:
 
MY DAUGHTER IS UNDER VALPARIN CHRONO 800 , SIDE EFFECTS ARE MAXIMUM WEIGHT GAIN, HAIR LOSS, ODD TEMPERED, LOW MEMORIZING CAPACITY HAS SINCE DEVELOPED, MENSURATION NOT YET THOUGH DUE

Post a Reply   Share page   Report post

Was this helpful?  3 1  
6
akhil Says:
 
valparin crono 500 twice & what are the side effects of this medicine

Post a Reply   Share page   Report post

Was this helpful?  3 1  
7
hussain Says:
 
I got 6 or 7 atacks of uncounsiousness on early mornign near about 6 to 8 am only,

while i wake up my hands and legs nurves are stichhing and i feel tiered.

One doctor told me its a diprration attack at that time my Blood pressure was bit high,

Other doctor told me after Getting normal report of MRI and EEG that i have a normal problem of epylepsy.and suggested to have valparin chorono 300 daily two times,

While i have it twice in a day i faced a problem of Loss of appetite so have daily one tablet in a day but after six month now i have a problem of lake of understanding,confusuion,problem to remember routien work, problem to speak and explkaing and understanding.

So my problem is that really i have a epylapsy or not ? if yes then valparin chorona 300 is not suits on me or what ?

now what should i do to solve this problems (Side effects) plz tell me should i have it anymore or not?

i have no attacks of uncouncisosness or epylepsy since 8 months.

Please help me and advice me what i have to do ?

Post a Reply   Share page   Report post

Was this helpful?  8 13  
8
hussain Says:
 
Please send me your suggetion of my above written problems.

Thanks with regards,
Hussain

Post a Reply   Share page   Report post

Was this helpful?  4 0  
9
Sunil Says:
 
I,m taking valprin Chorno 800 in moring and valprin chorno 800 in Night from last 6 years. Please let me know what are the side effects of this medicine and how I can reduce this medicine. thanks

Post a Reply   Share page   Report post

Was this helpful?  0 2  
10
vinod kumar Says:
 
I am taking Valparin 500 twice a day for last 13 years...Pls convey me what will be the side effects.

Post a Reply   Share page   Report post

Was this helpful?  1 0  
11
Manjit Singh Says:
 
What are the medicines which can safe us from the side effects of Valparin or any other exercises which may help us.

Post a Reply   Share page   Report post

Was this helpful?  0 0  
12
Gokul Das Says:
 
Last 3-4 Years using, now facing eye problems if any sideeffect of this medicine ?

Post a Reply   Share page   Report post

Was this helpful?  0 0  
13
Firoz Says:
 
I am 23years old a few days before i had Unconsciousness and then my family members taken to near by hospital the doctor taken my EEG and then he priscribed valparin chrono500 thrise a'day please replay

Post a Reply   Share page   Report post

Was this helpful?  0 0  
14
vidhya Says:
 
my brother is taking valparin chrono 500..i wold like to know the side effects of this drug

Post a Reply   Share page   Report post

Was this helpful?  0 0  
15
naresh Says:
 
My sister is taking valprin chrono 500 mg from past 5yrs. Now she is pregnent, what effects baby will have with this medicine. She was seizure free from past 3yrs, but had 2 seizure in month of october & november. Kindly suggest?

Post a Reply   Share page   Report post

Was this helpful?  0 0  
16
vidhya Says:
 
i'm taking valparin chrono 200mg morn & 300mg at ngt for the past 5 yrs...i'm not suffering frm any seizures now...i'm 20yr old now & wud like to know the sideeffects of this med...my menstruations r not on time,i have a bad temper & my memory is not so good...i'm also worried if i'll have any prob conceiving...is there any effective exercise? also how can i reduce the side effects?

Post a Reply   Share page   Report post

Was this helpful?  5 0  
17
Crystal Says:
 
From what I gathered common side effects while taking Valparin are: Loss of appetite, nausea, weight gain, vomiting, drowsiness, possible hair loss, skin irritation, confusion, and hepatitis.

Click on the link below to read about other side efects other people are experiencing...

http:/­/­www.prescriptiondrug-info.com/­threads/­VALPARIN-CHRONO-MEDICINE-SIDE-EFFECTS-S157332.htm

Do you have any more questions or information to add? Please post back if you

Post a Reply   Share page   Report post

Was this helpful?  1 0  
18
manish jain Says:
 
i am givig my 7months old baby valparin 200, 1.5ml twice a day. I just want to know that is there any sideeffect of this.

Post a Reply   Share page   Report post

Was this helpful?  0 0  
19
nike dileep Says:
 
i take 2 tablets per day since last 24 months. i donot feel drousyness, fatigue, irritation, etc. whether any side effects if i continue for next 10 months?reply

Post a Reply   Share page   Report post

Was this helpful?  2 0  
20
deepesh Says:
 
i am taking about valparin chrono500 mg i have taken this tab in the morning and inthe evining if any side effect of this tab please tell me the confusion of this tab? and solution what i do

Post a Reply   Share page   Report post

Was this helpful?  0 1  


Viewing page 1 of 4

Next Page >


Possibly Related Threads:

valparin chrono side effects does valparin chrono results in increase in s.sgpt(alt) or any liver related issues? ## It is a medication that is entir... 2 replies
Side EffectsOFValparin 200 Syrup my baby is going to drink syrup Valparin 200 for 24 months. if any side effects there ? i m afrad and anxious , lack of ... 3 replies
Side Effects Of Medicine Eptoin my son is suffer with epilepsy by birth now he is 32. he is taking eptoin daily for last 32 year. now he is feeling pain... 2 replies
side effects of medicine phlogam due to gap in my knee i have been prescribed phlogam.can take even when liver is weak???...
side effects of medicine My daughter had a very fast moment of right hand,but she was in full sences and there was no change in her apperance.The...
Valparin Side Effects on children My son who is 3 and a half yrs old now, is on valparin200 since he was 6months old, due to seizures which started occuri... 7 replies
Medicine side effects? I was put on a T3 compound of 15 micrograms twice a day and Synthroid. I ended up having about four to five incidents wh... 3 replies
valparin side effects Dr. has prescribed VALPARIN & FERROCHELATE syrup for my 18 months son. if any side effects there ? i m afrad and anx... 3 replies
medicine side effects of xarelto Starting taking 15mg (2x daily) of Xarelto approx 2 weeks ago. Skin itching started EN, no rash. Benedryl does help a li... 2 replies
medicine side effects can cause jerking Namenda 5mg first and donepezil 5mg now. My mother is 84 and she is jerking constantly could this be a med side effect t...


Post a Reply

No registration is needed.
Simply fill out the form below.

 *
Please be detailed.


 *
You may use your first name, or for more privacy, make up a nickname.


 
Optional. Always hidden. This allows us to notify you when a reply is posted here.


- Health News Headlines + Free RX Savings Card

4) Word Verification: *
Prevents SPAM.

Click here to show the question



This form will be submitted securely
I'm on a public or shared computer



Discussion Thread Guidelines: Any participation in the discussion threads signifies your agreement with the Terms of Use. (1) Act civilized and be respectful towards others. No profanity, vulgarity or lewd / suggestive content is allowed. (2) Posts encouraging, facilitating, or seeking advice about the abuse of medications or other substances are prohibited. (3) Personal contact information (such as telephone numbers, email addresses, etc) is not allowed to appear on our discussion threads. (4) We do not allow our forums to be used for buying, selling, trading, or for the promotion of a product or service. (5) Posting external links to other web sites is not allowed without our prior approval. (6) We reserve the right to edit or remove content which we find objectionable to the community at our sole discretion.